Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

pain in upper stomach from UTI

Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
I am having a UTI for some reason! I just knew it last day when i went to my doctor. my doctor give me a med. to take twice a day for antibacterial!
But before that i am having a bad stomach ache for less than a week ago til then now! on my upper belly bottom tummy.

Question?

Having stomach ache on my upper belly bottom (upper tummy) is normal for having a UTI.??


My doctor said that coz im having stomach ache coz i had UTI but when i look around on the net searching what are the symptoms of having UTI i can't see that symptoms.

Please anybody!! help me.
looking forward for the reply.
Did you find this post helpful?
|

replied January 18th, 2008
Very Happy Smile Smile Smile Im still waiting that anybody can answer my question!!..
|
Did you find this post helpful?

replied January 18th, 2008
Extremely eHealthy
Hi shyen

You can have pain in your stomach with a UTI. Did your doctor do an ultrasound to check your bladder and kidneys? Sometimes stones can give people a lot of pain their stomach also, the pain is usually more in the flank area but if you are experiencing bladder stones they can give you stomach pains.

If the pain doesn't let up call your doctor again.

Let us know how you are doing.
Take Care..Smile
|
Did you find this post helpful?

replied January 19th, 2008
Thank you so much butterfly! i really appreciated it!
im just wonderin why i still feel the pain on my upper stomach even tho i already take my med. what's my doctor gave to me! i've been taking my med for 5 days already but i still feel the pain! til now the pain is ON/OFF..
I am planning to go back to my doctor this monday and il see what's gonna happen next!!..
|
Did you find this post helpful?

replied January 19th, 2008
Extremely eHealthy
Good Luck shyen.

People react differently to medications it's possible the one he put you on is not working for you or you have something else going on.
Have you tried using a heating pad to get a little relief? If you are in a lot pain it might be best to go to the ER, they can at least get a jump start on a scan either an ultrasound or CT Scan, retest your urine and get some blood work done.

Let me know how your appointment goes Monday or if you go to the ER post back when you can.
You can pm me also if you'd like to.

Take Care Smile
|
Did you find this post helpful?